# SDR UPS00833047

- Difficulty date: June 22, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558471
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123.  STA 1220, LONG 30 - 32 RT  BANANA FITTING IS CRACKED.     REMOVED AND REPLACED FITTING I.A.W. DWG. 3755847,AND SRM. 51-1-20D
